# SDR A6WA200360001

- Difficulty date: January 4, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bac 146200A
- Aircraft serial: E2043
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fire
- Condition: Detected
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

WHILE STARTING NR 1 ENGINE, AGENTS SAW FLAMES.  MOVED NR 1 THRUST HANDLE TO 'FUEL OFF'.  AGENTS INDICATED FIRE PERSISTS.  PULLED NR 1 FIRE HANDLE AND SHOT NR 1 BOTTLE, FIRE WENT OUT.  NO COCKPIT INDICATION OF FIRE.  OPS REPORTED A SUBSTANTIAL TAIL WIND DURING START MAINTENANCE INSPECTED TAILPIPE, TMS AND FCU RIGGING, NO DEFECTS NOTED.  STARTED ENGINE 3 TIMES AND SUCCESSFULLY RAN.  OVERSPEED AND FUEL SOV OPS NORMAL OK FOR CONTINUED SERVICE. (M)
